Women Home > Cyclessa Overdose
Taking too much Cyclessa (Caziant, Cesia, Velivet) may cause certain side effects, but it is not likely to be life-threatening. However, the results of the Cyclessa overdose can be affected by how much of the drug was taken, whether it was taken with other substances, and other factors. If you have overdosed on Cyclessa, be sure to seek immediate medical attention.
Cyclessa Overdose: An OverviewCyclessa® (desogestrel/ethinyl estradiol) is a prescription-only birth control pill. The effects of a Cyclessa overdose are not usually dangerous. However, they may vary, depending on a number of factors, including the sex and age of the person who took the overdose, the Cyclessa dosage, and whether it was taken with any other substances, medications, or street drugs.
Even though a Cyclessa overdose is unlikely to be life-threatening, be sure to seek medical attention immediately if you happen to take too much.
(Cyclessa is equivalent to Caziant™, Cesia™, and Velivet™ birth control pills. The information in this article also applies to each of these medications.)
Symptoms of a Cyclessa OverdoseJust as with any birth control pill, a Cyclessa overdose may cause nausea and vomiting. In females (even young girls), an overdose could also cause vaginal bleeding. In cases of children inadvertently taking large doses of birth control pills, however, no serious symptoms have been reported.
Treating a Cyclessa OverdoseIt is not known how best to treat a Cyclessa overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still necessary to rule out any problems.
Even though an overdose is unlikely to cause serious problems, it is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on Cyclessa.